PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1994 | 110 | 3 | 205-220
Tytuł artykułu

On integrability in F-spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Some usual and unusual properties of the Riemann integral for functions x : [a,b] → X where X is an F-space are investigated. In particular, a continuous integrable $l_p$-valued function (0 < p < 1) with non-differentiable integral function is constructed. For some class of quasi-Banach spaces X it is proved that the set of all X-valued functions with zero derivative is dense in the space of all continuous functions, and for any two continuous functions x and y there is a sequence of differentiable functions which tends to x uniformly and for which the sequence of derivatives tends to y uniformly. There is also constructed a differentiable function x with $x'(t_0) = x_0$ for given $t_0$ and $x_0$ and x'(t) = 0 for $t ≠ t_0$.
Słowa kluczowe
Czasopismo
Rocznik
Tom
110
Numer
3
Strony
205-220
Opis fizyczny
Daty
wydano
1994
otrzymano
1993-03-22
poprawiono
1993-05-17
Twórcy
  • Prospect L. Svobody 20, Kv. 230, 310202 Kharkov, Ukraine
Bibliografia
  • [1] N. J. Kalton, The compact endomorphisms of $L_p (0 ≤ p ≤ 1)$, Indiana Univ. Math. J. 27 (1978), 353-381.
  • [2] N. J. Kalton, Curves with zero derivatives in F-spaces, Glasgow Math. J. 22 (1981), 19-29.
  • [3] N. J. Kalton, N. T. Peck and J. W. Roberts, An F-space Sampler, London Math. Soc. Lecture Note Ser. 89, Cambridge Univ. Press, Cambridge, 1984.
  • [4] S. Mazur and W. Orlicz, Sur les espaces métriques linéaires I, Studia Math. 10 (1948), 184-208.
  • [5] S. Rolewicz, Metric Linear Spaces, PWN, Warszawa, 1985.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv110i3p205bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.